# SDR SWIA2020071451334

- Difficulty date: June 8, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN IS CORRODED AT APPROX FS559+96-559+112, STR26L-26R.  (C-CHECK) RO 7/10/2020 BLENDED CORROSION, REF SRM 51-21-06.  FOUND TO BE OUT OF LIMITS.  NO ALLOWABLE DAMAGE IN DISCREPANT AREA.  SUBMITTED TO ENGINEERING AND RECIEVED DISPOSITION OF REO.  COMPLIED WITH REO.
